English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Topological Order in the Projected Entangled-Pair States Formalism: Transfer Operator and Boundary Hamiltonians

Schuch, N., Poilblanc, D., Cirac, J. I., & Perez-Garcia, D. (2013). Topological Order in the Projected Entangled-Pair States Formalism: Transfer Operator and Boundary Hamiltonians. Physical Review Letters, 111(9): 090501. doi:10.1103/PhysRevLett.111.090501.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-56E3-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-56E4-9
Genre: Journal Article

Files

show Files
hide Files
:
4644.pdf (Publisher version), 446KB
 
File Permalink:
-
Name:
4644.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Quantum Optics, Garching; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schuch, Norbert1, Author
Poilblanc, Didier1, Author
Cirac, J. Ignacio2, Author              
Perez-Garcia, David1, Author
Affiliations:
1external, ou_persistent22              
2Theory, Max Planck Institute of Quantum Optics, Max Planck Society, ou_1445571              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013-05-272012-10-2820132013-08-27
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y., etc. : American Physical Society.
Pages: - Volume / Issue: 111 (9) Sequence Number: 090501 Start / End Page: - Identifier: ISSN: 0031-9007
CoNE: /journals/resource/954925433406_1